On the smoothness of Hölder doubling measures

D. Preiss, X. Tolsa, T. Toro

Research output: Contribution to journalArticleResearchpeer-review

16 Citations (Scopus)

Abstract

It is known that in low dimensions supports of Hölder doubling measures are C 1,β manifolds. In higher dimensions singularities may occur. We provide a full description of such supports by showing that they are C 1,β manifolds away from a closed set of measure zero and that at singular points they are uniformly far from being flat at every scale. © 2008 Springer-Verlag.
Original languageEnglish
Pages (from-to)339-363
JournalCalculus of Variations and Partial Differential Equations
Volume35
DOIs
Publication statusPublished - 1 Jul 2009

Fingerprint

Dive into the research topics of 'On the smoothness of Hölder doubling measures'. Together they form a unique fingerprint.

Cite this